# SDR DALA2021071203937

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,857 hours, 38,910 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Keel Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON ASSENTLEMENT AREA AT UNDERWING FAIRING SUPPORT STRUCTURE BTW STA 1037.67 AND STA 1060. (KEEL BEAM AREA). CORRECTIVE ACTION: SUMMARY OF NRC 00619-CORROSION ON ASSENTLEMENT AREA AT UNDERWING FAIRING SUPPORT STRUCTURE BTW STA 1037.67 AND STA 1060 WAS REPAIRED PER ETI-57-21-335 REV. ORIGINAL AND ER/A 592597-14 REV. ORIGINAL. (1870020)
